# SDR AALA202104229018

- Difficulty date: April 19, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 26,336 hours, 2,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: S906101358011
- Condition: Inoperative
- Location: L2 Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR EPAS BATTERY FAILS OPERATIONAL CHECK, GREEN LIGHT DOES NOT ILLUMINATE. REPLACED 2EA EPAS BATTERY (SEE ALSO AALA202104229021) AT L2 DOOR IAW B777-300 AMM 52-12-20, OPS CHECK GOOD.
